Facebook Pixel
EmpowHER Guest

morning after pill

By Anonymous January 3, 2012 - 11:47am
Rate This

my question is are youmeant to bleed an hour after takin ie

Add a Comment2 Comments

In my experience I have never bled from it, but I would think that any mild bleeding would be ok. If it were me I would read the side effects from the prescription and call my doctor for some peace of mind.

Hope you are doing well!


January 3, 2012 - 7:22pm
HERWriter Guide

Hi Anon

Thanks for your question!

Women react differently to the "morning after pill" - and bleeding is a fairly common side effect.

Check the brand name of your choice of pill and visit the  manufacturer's website to read about all possible side effects.



January 3, 2012 - 11:51am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!